MAUDE Adverse Event Report: TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 39MM 6TH C 7.5DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED

TORNIER S.A.S. TORNIER FLEX SHOULDER SYS REVINSERT 39MM 6TH C 7.5DG; PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number DWF391C
Medical Device Problem Codes Unstable (1667); Device Dislodged or Dislocated (2923)
Health Effect - Clinical Codes Joint Dislocation (2374); Joint Laxity (4526)
Date of Event 09/18/2024
Type of Reportable Event Serious Injury
Event or Problem Description
As reported: "study: shout subject: (b)(6).Instability/dislocation.Patient required revision surgery.".
 
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "study: shout subject: 101-00039-1rev.Instability/dislocation.Patient required revision surgery.".
 
Additional Manufacturer Narrative
During the investigation, it was noted that this event was already reported under complaint (b)(4).Therefore, mfr report # 3000931034-2024-00633 is no longer applicable and will be subsequently cancelled.

Brand Name
TORNIER FLEX SHOULDER SYS REVINSERT 39MM 6TH C 7.5DG
Common Device Name
PROSTHESIS, SHOULDER, SEMI-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR  38330
Manufacturer (Section G)
TORNIER S.A.S.
161 rue lavoisier
montbonnot saint-martin 38330
FR   38330
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key20468794
Report Number3000931034-2024-00633
Device Sequence Number12630398
Product Code KWS
UDI-Device Identifier03700434021240
UDI-Public03700434021240
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K190521
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2016
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/10/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWF391C
Device Lot Number4294AQ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/19/2024
Supplement Date Received by Manufacturer12/09/2024
Initial Report FDA Received Date10/17/2024
Supplement Report FDA Received Date12/10/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age64 YR
Patient SexMale